edoc

Inequivalent embeddings of the Koras-Russell cubic threefold

Dubouloz, Adrien and Moser-Jauslin, Lucy and Poloni, Pierre-Marie. (2010) Inequivalent embeddings of the Koras-Russell cubic threefold. The Michigan mathematical journal, Vol. 59, H. 3. pp. 679-694.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5262565

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Poloni, Pierre-Marie
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:University of Michigan Press
ISSN:0026-2285
Note:Note: Preprint auf arxiv.org: 0903.4278v1 -- Publication type according to Uni Basel Research Database: Journal article
Last Modified:08 Jun 2012 06:48
Deposited On:22 Mar 2012 13:57

Repository Staff Only: item control page